MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the legal department, approximately 2.5 months post op the initial left tka, this 69 female patient's was revised due to polyethylene failure.Surgeon was able to remove the polyethylene without incident.It had significant wear, mostly on the medial aspect of the polyethylene.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 200-02-29, 4995177 - three peg patella 29mm; 02-012-45-1515, 5395047 - lgc tibial fit tray cem sz 1.5f / 1.5t; 02-010-03-0215, 5461982 - logic cr femoral cem, left sz 1.5; 02-022-47-1509, 5373513 - truliant tib imp cr ins std sz 1.5, 9 mm.
 
Additional Manufacturer Narrative
Section h10: (h3) event has been determined to be a duplicate of case-2022-00005290/1038671-2022-00507.

Brand Name
LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14944450
Report Number1038671-2022-00766
Device Sequence Number4534896
Product Code JWH
UDI-Device Identifier10885862144331
UDI-Public10885862144331
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-47-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale